# SDR REXA2021061100414

- Difficulty date: May 24, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 15,079 hours, 10,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC6703240951
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FWD  J ANGLE CORRODED IN MULTIPLE PLACES.	REMOVED AND INSTALLED NEW FS 280.00 J ANGLE AND INSTALLED CROSSBEAM UPPER CAP. REF JOB 81532911 OP 257 FOR REMOVAL AND INSTALL OF CROSS- 
BEAM AT LBL 12 TO RBL 12. PAINTED AND APPLIED CIC IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
